# SDR SWAA2021051940738

- Difficulty date: January 8, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER PANEL CROSSBEAM FWD END BRACKET ATTACHED WING AFT SPAR CRACKED LOCATED 15' ABOVE AFT FUE BOOST PUMP / LOCATED; DRILLED AND INSTALLED NEW CLIP AT LH UPPER PANEL CROSSBEAM FWD END - ATTACHED TO WING AFT SPAR IAW B737-700 SRM 51-40-02-0G-0 AND DRWG #115A2000.
